# SDR CALA2022082602176

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777
- Aircraft serial: 26947
- Aircraft time: 97,397 hours, 17,058 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: Dr L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR L2 EMER PWR SUPPLY M33096 BATTERY CAPACITY CHECK FAIL - TRANSFER REFER NON-ROUTINE WO.933076 AND ORIGINATED BY EMP V898181 DR L2 M33096 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 - WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT INSPECTED BY HX 209496 ADD EMP:V898173
